# SDR DHL2006770517

- Difficulty date: October 16, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601880T6511
- Condition: Corroded
- Location: Bs 950f S29r
- Part time: 65,520 hours, 38,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950F, STR 29R, OB STR CLIP HAS CORROSION.  REMOVED FASTENERS FOR CORROSION REMOVAL IAW SRM 51-30-2.  AFTER CORROSION REMOVAL IAW SRM 51-10-6 ON STR CLIP FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  REMOVED DAMAGED STR CLIP IAW SRM 51-30-2.  FAB PART FROM 60-1880-T6511, PO NR 548889 IAW SRM 53-10-2 FIG 5 AND 51-30-5.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED CLIP IAW SRM 51-30-2.
